# SDR SWIA200819247

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 12,513 hours, 11,069 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5932 - RECEIVED A SMOKE TOILET CAUTION MESSAGE.  REPLACED LEFT AND RIGHT COALESCER BAGS IAW 21-51-13 CMM.  PERFORMED ENGINE RUNS IAW 71-00-00.  NO DEFECTS NOTED.
